# SDR REXA2015030800303

- Difficulty date: March 8, 2015
- Submitted: March 13, 2015
- Operation: Air carrier
- Aircraft: N907XJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15139
- Aircraft time: 18,610 hours, 12,022 cycles
- Engine: Ge CF348C5
- System (JASC): 5410 · Nacelle/Pylon, Main Frame
- Part: Structure
- Condition: Chafed
- Location: Lt Nacelle
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TASK CARD 900-26-430-100 LT ENGINE CORE COWL CHAFING AT PYLON SEAL AREA.  MECHANIC  REPAIRED LT ENGINE COWL CHAFING AT PYLON SEAL AREA IAW SRM 54-13-00-201-006-A01.
